Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Total Thyroidectomy. Wavering calcium and thyroid levels. Hot and cold flushes, numb feet. On calcium carbonate and levothryroxine.

I had a TotalThyroidectomy 3 months ago and i am still have blood tests taken as my calcium and thyroid levels had been up and down. So my medication doses have been changed to suit. i am currently on calcium carbonate twice a day and 200mg levothryroxine one a day. There is still no changes in my symptons eg. fatigue, weight gain and memory. But i now have the hot and cold flushes, feet are more .numb/tinglier and my headaches are worse than before. Is there anything I could suggest to my doctor that could be done and How will Vitamin D's help.
Asked On : Sat, 27 Apr 2013
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist, Surgical 's  Response
Your biopsy report may be the answer for your body condition .
Check serum calcium and corrected calcium and serum albumin. you may have transient hypocalcemia which may recover . B e patient.Please take calcium carbonate with magnesium 5oo mg plus 1000 mg plus 500 mg totally 2 g /day please reduce yout thyroxine to 150 micro grams / day. Add vit d 25 hydroxy cholecalciferol four times every day. you will improve for sure. kindly send your biopsy report and latest biochemical tests.
Answered: Sat, 27 Apr 2013
I find this answer helpful
  User's Response

You symptom is exactly similar to hypothyroidism


keep control on diet. It must be hot and spicy

take daily exercise and specially pranayam

for better option go through Ayurved it helps to you

that medicine helps for regeneration of thyroid

vitamin D helps for degenerative changes of bones . means do proper ca+ supply

Dr Vinod
Answered: Sat, 27 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor